# SDR HALA0700083

- Difficulty date: March 4, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 16,904 hours, 3,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EMER LIGHT AT 1H IS INOP.  REPLACED LIGHT ASSY FOR OVERHEAD EMER LIGHT AT SEAT 1H OPS NML.
